Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 107, Number 1
HTML articles powered by AMS MathViewer

Two theorems about relations
H. Kenyon PDF
Trans. Amer. Math. Soc. 107 (1963), 1-9
Coerciveness in $L^{p}$
Martin Schechter PDF
Trans. Amer. Math. Soc. 107 (1963), 10-29
Darboux property for functions of several variables
C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 107 (1963), 30-37
Projection constants and spaces of continuous functions
J. R. Isbell and Z. Semadeni PDF
Trans. Amer. Math. Soc. 107 (1963), 38-48
Homomorphisms of filtered modules
Alex Heller PDF
Trans. Amer. Math. Soc. 107 (1963), 49-57
Kernel constructions and Borel sets
A. H. Stone PDF
Trans. Amer. Math. Soc. 107 (1963), 58-70
Extensions of ordered groups and sequence completion
Charles Holland PDF
Trans. Amer. Math. Soc. 107 (1963), 71-82
A decomposition theory for representations of $C^{\ast }$-algebras.
Edward G. Effros PDF
Trans. Amer. Math. Soc. 107 (1963), 83-106
Abstract ergodic theorems
Alexandra Ionescu Tulcea and Cassius Ionescu Tulcea PDF
Trans. Amer. Math. Soc. 107 (1963), 107-124
An addendum to the general coefficient theorem
James A. Jenkins PDF
Trans. Amer. Math. Soc. 107 (1963), 125-128
The collineation groups of free planes
Reuben Sandler PDF
Trans. Amer. Math. Soc. 107 (1963), 129-139
The convergence of measures on parametric surfaces
J. H. Michael PDF
Trans. Amer. Math. Soc. 107 (1963), 140-152
On differential Hopf algebras
William Browder PDF
Trans. Amer. Math. Soc. 107 (1963), 153-176